MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GUIDEZILLA; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION GUIDEZILLA; CATHETER, PERCUTANEOUS
Model Number 1867
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.The hypotube, collar, distal shaft and tip was microscopically and visually inspected.Visual inspection revealed multiple flat spots along the distal shaft.The collar is separated, and the polytetrafluoroethylene (ptfe) is still holding the two ends together.Microscopic inspection revealed no additional damages.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis found that the collar is separated and appears to have been kinked prior to separating.
 
Event or Problem Description
Reportable based on device analysis completed on 13jan2021.It was reported that device was kinked.The severely stenosed target lesion was located in the distal right coronary artery.A guidezilla guide extension catheter was selected for use.During procedure, it was noted that the connection section of the device was kinked and was then withdrawn immediately.The procedure was completed with another of the same device.No complications reported and patient was stable.However, device analysis revealed collar separation.

Brand Name
GUIDEZILLA
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11223423
Report Number2134265-2021-00645
Device Sequence Number3740030
Product Code DQY
UDI-Device Identifier08714729839859
UDI-Public08714729839859
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123765
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/23/2022
Device Model Number1867
Device Catalogue Number1867
Device Lot Number0025758708
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2021
Initial Report FDA Received Date01/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR
Patient Weight87